I have been on Chantix for 2 weeks now its one week today have not had a cigarette don't have cravings for them. but cant sleep either what can I do to get some sleep
Less serious side effects are:
Sleep problems (insomnia) or unusual dreams.
I empathize with you as I suffer from insomnia.
As it has become a real problem for you, contact you Dr. and inform her / him.
I guess you take it @ night, if so take it in the a.m., but still contact your Doc., perhaps you can get a sleep aid, or adjust the dose, well, I am not your Dr.
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2009 • 1 answer
Posted 4 Jan 2010 • 2 answers
Posted 3 Sep 2010 • 1 answer
Posted 29 Mar 2011 • 1 answer
Posted 20 Aug 2015 • 0 answers